# SDR USAA2013022200010

- Difficulty date: January 30, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - LEVEL 2 GALVANIC CORROSION ON CORNER FITTING RIGHT AFT DOOR ENTRANCE AT FR68, S23R.  REPLACED CORNER FITTING RIGHT AFT DOOR ENTRANCE AT FR68, S23R IAW A320 SRM 51-72-11.
